Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

When did ur redness go away? I'm on my 5th month of 80 mg and it's not going away.....Does it go away once ur off tane? what's the dealio?

Share this post


Link to post
Share on other sites

I hope your skin return to normal once you stop your course. But you must remember that accutane is known to thin the skin and may even lead to Rosacea if you are unlucky. Good luck.

Share this post


Link to post
Share on other sites
I hope your skin return to normal once you stop your course. But you must remember that accutane is known to thin the skin and may even lead to Rosacea if you are unlucky. Good luck.

What? what can i do to prevent it? how do i get rid of that?

Share this post


Link to post
Share on other sites

chill bro, you appear red because your skin is more sensitive so everything from water to air irritates it a bit making it red, a month after u finish and it should be pretty much gone,

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×